Cubic null-systems of differential equations
Differencialʹnye uravneniâ, Tome 27 (1991) no. 2, pp. 345-347
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_2_a18,
author = {V. A. Baltag},
title = {Cubic null-systems of differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {345--347},
year = {1991},
volume = {27},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_2_a18/}
}
V. A. Baltag. Cubic null-systems of differential equations. Differencialʹnye uravneniâ, Tome 27 (1991) no. 2, pp. 345-347. http://geodesic.mathdoc.fr/item/DE_1991_27_2_a18/